# SDR DALA2022051203302

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 83,417 hours, 26,615 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 DOOR 3L NO ARM LIGHT. CORRECTIVE ACTION: CLEANED DEBRIS AND OPS CK DOOR PER AMM 52-11 OP CK OK. (8722248)
